Démonstration de la conjecture de Bieberbach
Séminaire Bourbaki : volume 1984/85, exposés 633-650, Astérisque, no. 133-134 (1986), Talk no. 649, 16 p.
@incollection{SB_1984-1985__27__319_0,
     author = {Oesterl\'e, Joseph},
     title = {D\'emonstration de la conjecture de {Bieberbach}},
     booktitle = {S\'eminaire Bourbaki : volume 1984/85, expos\'es 633-650},
     series = {Ast\'erisque},
     note = {talk:649},
     pages = {319--334},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {133-134},
     year = {1986},
     mrnumber = {837228},
     zbl = {0625.30019},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1984-1985__27__319_0/}
}
TY  - CHAP
AU  - Oesterlé, Joseph
TI  - Démonstration de la conjecture de Bieberbach
BT  - Séminaire Bourbaki : volume 1984/85, exposés 633-650
AU  - Collectif
T3  - Astérisque
N1  - talk:649
PY  - 1986
SP  - 319
EP  - 334
IS  - 133-134
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1984-1985__27__319_0/
LA  - fr
ID  - SB_1984-1985__27__319_0
ER  - 
%0 Book Section
%A Oesterlé, Joseph
%T Démonstration de la conjecture de Bieberbach
%B Séminaire Bourbaki : volume 1984/85, exposés 633-650
%A Collectif
%S Astérisque
%Z talk:649
%D 1986
%P 319-334
%N 133-134
%I Société mathématique de France
%U http://www.numdam.org/item/SB_1984-1985__27__319_0/
%G fr
%F SB_1984-1985__27__319_0
Oesterlé, Joseph. Démonstration de la conjecture de Bieberbach, in Séminaire Bourbaki : volume 1984/85, exposés 633-650, Astérisque, no. 133-134 (1986), Talk no. 649, 16 p. http://www.numdam.org/item/SB_1984-1985__27__319_0/

[A;G] R. Askey and G. Gasper - Positive Jacobi polynomial sums, II, Amer. J. Math. 98(1976), 709-737. | MR | Zbl

[Bi] L. Bieberbach - Über die Koeffizienten derjenigen Potenzreihen, welche eine schlichte Abbildung des Einheitskreises vermitteln, S.-B. Preuss. Akad. Wiss. Berlin (1916), 940-955. | JFM

[Be] S. D. Bernardi - Bibliography of schlicht functions, Courant Institute of Math. Sciences, New York Univ., 1966 ; Part II, ibid., 1977. (Réimprimé par Mariner Publishing Co. : Tampa, Florida, 1983, avec ajout d'une partie III). | MR | Zbl

[dB 1] L. De Branges - A proof of the Bieberbach conjecture, USSR Academy of Sciences, Steklov Math. Institute, LOMI, preprint E - 5 - 84, Leningrad, 1984.

[dB 2] L. De Branges - A proof of the Bieberbach conjecture, Acta Math. 154(1985), 137-152. | MR | Zbl

[Du] P. L. Duren - Univalent functions - Grundlehren der Math. Wiss. 259, Springer Verlag, 1983. | MR | Zbl

[F;P] C. H. Fitzgerald and Ch. Pommerenke - The de Branges theorem on univalent functions, Trans. Am. Math. Soc., à paraître. | MR | Zbl

[Ga] G. Gasper - A short proof of an inequality used by de Branges in his proof of the Bieberbach, Robertson and Milin conjectures, à paraître. | Zbl

[Gr] H. Grunsky - Neue Abschätzungen zur konformen Abbildung ein und mehrfach zusammenhängender Bereiche, Schr. Math. Inst. u. Inst. Angew. Math. Univ. Berlin I, 1932, 95-140. | Zbl

[Ko] P. Koebe - Über die Uniformisierung beliebiger analytischer Kurven, Nachr. Akad. Wiss. Göttingen, Math.-Phys. K1. (1907), 191-210. | JFM

[Lö] K. Löwner - Untersuchungen über schlichte konforme Abbildungen des Einheitskreises, I, Math. Ann. 89(1923), 103-121. | JFM | MR

[Mi 1] I. M. Milin - On the coefficients of univalent functions, Dokl. Akad. Nauk. SSSR, 176(1967), 1015-1018 (en russe) = Soviet Math. Dokl., 8(1967), 1255-1258. | MR | Zbl

[Mi 2] I. M. Milin - Univalent functions and orthonormal systems, Izdat. "Nauka", Moscow (1971) (en russe) = Amer. Math. Soc., Providence, R.I., 1977. | MR | Zbl

[Rg] W. Rdgosinski - On the coefficients of subordinate functions, Proc. Lond. Math. Soc. 48(1943), 48-82. | MR | Zbl

[Ro 1] M. S. Robertson - A remark on the odd schlicht functions, Bull. Amer. Math. Soc. 42(1936), 366-370. | JFM

[Ro 2] M. S. Robertson - Quasi subordination and coefficients conjectures, Bull. Amer. Math. Soc. 76(1970), 1-9. | MR | Zbl

[S-S] T. Sheil-Small - On the convolution of analytic functions, J. Reine Angew. Math. 258(1973), 137-152. | MR | Zbl

[Sb;S] M. Shub and S. Smale - Computational complexity ; on the geometry of polynomials and a theory of cost, Part I, à paraître aux Annales Scientifiques de l'E.N.S. | Numdam